# SDR HEEA956215

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 206360501101
- Condition: Defective
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH ENGINE OIL TEMP.  DEFECTIVE OIL COOLER.
